# SDR 4016

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N5238J
- Make and model: Cessna 310R
- Aircraft serial: 310R0810
- Aircraft time: 10,447 hours, 10,447 cycles
- Engine: Cont IO520M
- Engine time: 871 hours, 871 cycles
- Propeller: Mcauly 3AF32C505
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN ROUTE, PILOT NOTICED HI EGT AND ROUGH LT ENGINE, PILOT DID MAG CHECK RT MAGNETO DEAD, CONTINUED APPROACH, LT ENGINE QUIT, LANDED NO PROBLEM. CAUSE UNKNOWN AT THIS TIME.
